# SDR DALA2024040203972

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 82,161 hours, 31,043 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 5642 - FCNT/DE - DUE TO T/E FLAP DISAGREE DUE TO CREW OVERSHOT FLAP HANDLE POSITION. CORRECTIVE ACTION: T/S PER FIM. FLAP OPERATION NORMAL.
